Lie algebras and related topics : proceedings of a research conference held May 22-June 1, 1988, with support from the National Science Foundation / [electronic resource] Georgia Benkart and J. Marshall Osborn, editors. - Providence, R.I. : American Mathematical Society, c1990. - 1 online resource (xxxvi, 313 p.) - Contemporary mathematics, v. 110 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 110. .

"The Conference on Lie Algebras and Related Topics was held at the University of Wisconsin, Madison on May 22-June 1, 1988"--T.p. verso.

Includes bibliographical references.

Isotropic simple Lie algebras of type $D_4$ / On involutory subalgebras of Kac-Moody Lie algebras / Structure of certain simple Lie algebras of characteristic three / Calculus of some functions on the root lattice / Banach manifolds and their automorphisms associated with groups of type $C_\infty $ and $D_\infty $ / The exceptional affine algebra $E^_8,$ triality and chiral algebras / A characterization of the general Lie algebras of Cartan type $W(n:)$ / The 785 conjugacy classes of rational elements of finite order in $E_8$ / The primitives of the continuous linear dual of a Hopf algebra as the dual Lie algebra of a Lie coalgebra / On irreducible highest weight representations of some affine Lie algebras / Hyperalgebras, highest weight categories and finite-dimensional algebras / Extensions of representations of semisimple Lie algebras / Enveloping algebras and division rings for Lie $p$-algebras / Serre relations / The number of irreducible representations of a finite Coxeter group / The role of $p$-envelopes in the theory of modular Lie algebras / On modular subalgebras in Lie algebras of prime characteristic / Cocompact subgroups of semisimple Lie groups / B. N. Allison -- S. Berman -- Gordon Brown -- Robert W. Deckhart -- J. Dorfmeister, E. Neher and J. Szmigielski -- Alex J. Feingold, John F. X. Ries and Igor B. Frenkel -- Thomas B. Gregory -- W. G. McKay, R. V. Moody, J. Patera and A. Pianzola -- Walter Michaelis -- Kailash C. Misra -- Brian J. Parshall -- John G. Ryan -- John Schue -- P. E. Singer -- Louis Solomon -- Helmut Strade -- Vicente R. Varea -- Dave Witte -- http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079097 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079098 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079099 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079100 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079101 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079102 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079103 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079104 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079105 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079106 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079107 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079108 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079109 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079110 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079111 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079112 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079113 http://www.ams.org/conm/110/ http://dx.doi.org/10.1090/conm/110/1079114

Access is restricted to licensed institutions


Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.
2012


Mode of access : World Wide Web

9780821876985 (online)


Lie algebras--Congresses.

QA252.3 / .L54 1988

512/.5
The Institute of Mathematical Sciences, Chennai, India

Powered by Koha